ANALEGESICS / ANTI-INFLAMMATORY / ANTI-PYRETICS |
Each uncoated tablet contains: Paracetamol BP 500 mg Dicyclomine HCL USP 20 mg USAGE : FOR FEVER
|
![]() |
KARAN HEALTHCARE PVT. LTD.
All Rights Reserved.(Terms of Use) Developed and Managed by Infocom Network Private Limited. |